English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Renormalization of an effective model Hamiltonian by a counterterm

MPS-Authors
/persons/resource/persons30492

Frewer,  M.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

/persons/resource/persons30881

Pauli,  H. C.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Frewer, M., Frederico, T., & Pauli, H. C. (2002). Renormalization of an effective model Hamiltonian by a counterterm. Nuclear Physics B-Proceedings Supplements, 108, 239-241.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-8382-4
Abstract
An ill-defined integral equation for modeling the mass-spectrum of mesons is regulated with an additional but unphysical parameter. This parameter dependance is removed by renormalization. Illustrative graphical examples are given.